# SDR FDEA200910083516

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Damaged
- Location: Bs 1183 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, BS 1183 PRESSURE BULKHEAD LBL 17.8 VERTICAL BEAM WEB HAS   SEVERAL DOUBLE DRILLED HOLES AT WL 190.  REPAIR ACCOMPLISHED ON NON-ROUTINE N00323 UNDER WORK ORDER 00045711 IAW EA 7-5310-126851, REFERENCE SDR 09-3493.
